# SDR GTIA2019022503187

- Difficulty date: February 25, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 668 hours, 287 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT- FL360- ROWS 12-16-PERFORMED TSM 05-50-00 NO SMELL NOTED TURNED ON ALL ELECTRICAL PERFORMED HOT & COLD AT FULL PACK FLOW A/C GOOD FOR CONT SERVICE
